Alert archive / Indiana / Winter Weather Advisories in 2021
Winter Weather Advisory 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this winter weather advisory at Feb 8, 2021, 3:31 AM EST for 15 counties in Indiana. It took effect at Feb 8, 2021, 4:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2021, 3:31 AM EST (08:31 UTC)
- In effect from
- Feb 8, 2021, 4:00 PM EST
- Expired
- Feb 9, 2021, 7:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN
The radar
The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
521 WWUS43 KIND 080831 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 331 AM EST Mon Feb 8 2021 INZ064-065-067>072-081645- /O.NEW.KIND.WW.Y.0004.210208T2100Z-210209T1200Z/ Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 331 AM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Portions of central, south central, southeast and southwest Indiana. * WHEN...From 4 PM this afternoon to 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...The heaviest snowfall is expected this evening. With cold ground temperatures...snow will be quick to stick to all surfaces including roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind Ryan
7 follow-up statements
953 WWUS43 KIND 081430 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 930 AM EST Mon Feb 8 2021 INZ064-065-067>072-082230- /O.CON.KIND.WW.Y.0004.210208T2100Z-210209T1200Z/ Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 930 AM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Portions of central, south central, southeast and southwest Indiana. * WHEN...From 4 PM this afternoon to 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...The heaviest snowfall is expected this evening. With cold ground temperatures...snow will be quick to stick to all surfaces including roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
065 WWUS43 KIND 081911 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 211 PM EST Mon Feb 8 2021 INZ055>057-060>063-090315- /O.EXB.KIND.WW.Y.0004.210208T2300Z-210209T1200Z/ Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Including the cities of Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, and Nashville 211 PM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 3 inches. Isolated locations could see accumulations greater than 3 inches. * WHERE...Portions of central, south central and southwest Indiana. * WHEN...From 6 PM this evening to 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ064-065-067>072-090315- /O.CON.KIND.WW.Y.0004.210208T2100Z-210209T1200Z/ Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 211 PM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 3 inches. Isolated locations could see accumulations greater than 3 inches. * WHERE...Portions of central, south central, southeast and southwest Indiana. * WHEN...From 4 PM this afternoon to 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
322 WWUS43 KIND 082309 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 609 PM EST Mon Feb 8 2021 INZ064-065-067>072-090400- /O.CON.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 609 PM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Isolated locations could see accumulations greater than 4 inches. * WHERE...Portions of central, south central, southeast and southwest Indiana. * WHEN...From 4 PM this afternoon to 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ055>057-060>063-090400- /O.CON.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Including the cities of Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, and Nashville 609 PM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Isolated locations could see accumulations greater than 4 inches. * WHERE...Portions of central, south central and southwest Indiana. * WHEN...From 6 PM this evening to 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
253 WWUS43 KIND 090204 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 904 PM EST Mon Feb 8 2021 INZ064-065-067>072-091100- /O.CON.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 904 PM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...Portions of central, south central, southeast and southwest Indiana. * WHEN...Through 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions overnight. The hazardous conditions could linger into the early parts of the morning commute Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ055>057-060>063-091100- /O.CON.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Including the cities of Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, and Nashville 904 PM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...Portions of central, south central and southwest Indiana. * WHEN...Through 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could linger into the early parts of the morning commute on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
911 WWUS43 KIND 090335 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 1035 PM EST Mon Feb 8 2021 INZ064-065-067>072-091100- /O.CON.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 1035 PM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. * WHERE...Portions of central, south central, southeast and southwest Indiana. * WHEN...Through 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions overnight. The hazardous conditions could linger into the early parts of the morning commute Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ055>057-060>063-091100- /O.CON.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Including the cities of Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, and Nashville 1035 PM EST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...Portions of central, south central and southwest Indiana. * WHEN...Through 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could linger into the early parts of the morning commute on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
903 WWUS43 KIND 090927 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 427 AM EST Tue Feb 9 2021 INZ064-065-067>072-091200- /O.CON.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 427 AM EST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Heavier snow is ending and light snow may linger for a few more hours. Total snow accumulations of 3 to 6 inches have fallen. * WHERE...Portions of central, south central, southeast and southwest Indiana. * WHEN...Through 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions this morning. The hazardous conditions could linger into the early parts of the morning commute Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ055>057-060>063-091200- /O.CON.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Including the cities of Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, and Nashville 427 AM EST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Heavier snow is ending and light snow may linger for a few more hours. Total snow accumulations of 2 to 5 inches have fallen. * WHERE...Portions of central, south central and southwest Indiana. * WHEN...Through 7 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could linger into the early parts of the morning commute on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
107 WWUS43 KIND 091155 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 655 AM EST Tue Feb 9 2021 INZ064-065-067>072-091300- /O.EXP.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 655 AM EST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... Scattered light snow showers and flurries will linger into the morning...but widespread snowfall has ended. $$ INZ055>057-060>063-091300- /O.EXP.KIND.WW.Y.0004.000000T0000Z-210209T1200Z/ Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Including the cities of Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, and Nashville 655 AM EST Tue Feb 9 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... Scattered light snow showers and flurries will linger into the morning...but widespread snowfall has ended. $$ For more information from the National Weather Service visit http://weather.gov/ind Ryan
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this winter weather advisory went out at Feb 7, 11:54 PM EST, 3 hours 37 minutes earlier.
Area forecast discussion, Feb 7, 11:54 PM EST, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1154 PM EST Sun Feb 7 2021 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 309 PM EST Sun Feb 7 2021 Multiple rounds of snow expected from tonight through mid-week should bring between 3-6 inches of total accumulation across central Indiana. Tonight snowfall totals are expected to be light with up to 0.5 inches in far northern locations of central Indiana. Temperatures will still be below seasonal but look to rebound slightly early this week with highs in the upper 20s and low 30s. && .NEAR TERM /Rest of Tonight/... Issued at 955 PM EST Sun Feb 7 2021 A subtle short wave is moving through central Indiana at 930 pm and producing light snow and flurries across areas north of I-70. This should move east of the area over the next couple of hours, but a weak 700 mb deformation zone will set up in its wake and bring in more chances later tonight that could stick around until near daybreak. The column continues to be dry though with surface high pressure in place, and thus amounts will be very light, from a trace to a few tenths of an inch, with a half inch on the high end. Low temperatures will likely be near where they are currently as overcast skies have moved back in over the area and light warm advection is progged to move in at 850 mb. && .SHORT TERM /Monday and Monday Night/... Issued at 309 PM EST Sun Feb 7 2021 The main focus in the short term will be the unfolding of another shortwave and associated surface low Monday afternoon through Monday night. This shortwave is a little more potent, supported by a developing upper level jet. Cyclogenesis out ahead of the wave looks to ramp up early on Monday over the Mississippi valley as increased CVA and upper level diffluence fuel surface pressure depression. As the surface low develops, a frontogenetical zone materializes over southern Indiana. This will be the primary focus for heavier snowfall for Monday evening/night. Vertical lift within the deformation is maximized within a near saturated dendritic grown zone, optimal for producing heavier snow fall rates. The shortwave is expected to quickly move east and therefore snowfall rates should only be heavy for a short period of time. Current expectations are for 2-3 inches of snow within this narrow region of heightened rates. Models are just starting to materialize this feature and therefore are rather volatile in its location. This has led to lower confidence in where highest snowfall amounts will be located. As the wave moves eastward tonight, better observation ingestion into the models should help with pinpointing accumulations. Elsewhere, broad vertical lift associated with the aforementioned upper level jet will squeeze out the minimal moisture present in the atmosphere. Expectations are for a low qpf but high snow ratio 0.5 to 1.0 inches over areas north of the previously discussed deformation zone. A slightly better zone of moisture and isentropic lift has been depicted in northern portion of the region where closer to 1 inch is more likely. Temperatures will increase slightly as the shortwave and stronger jets push the cold airmass northward. Temps will still be below seasonal however with highs expected to be in the mid 20s to low 30s and lows in the low 20s to teens. && .LONG TERM /Tuesday through Sunday/... Issued at 309 PM EST Sun Feb 7 2021 Tuesday during the day will be quiet with high pressure in control. Tuesday night, isentropic lift increases as some upper energy approaches from the west. Will have some slight chance to chance category PoPs, with highest PoPs south. Wednesday into Wednesday night, a surface wave will ride along a front to our south. The area will be near the right entrance region of an upper jet, and there will be some frontogenetical forcing around as well. Moisture looks adequate for precipitation, so went with likely PoPs across roughly the southeastern half of the area, closer to the surface front. Some questions remain though about this setup which lowers confidence on specifics. Will moisture be lower than expected with perhaps some convection south of the surface front? How far north will warm air aloft get? For now it appears some will get into the southern forecast area, so have introduced a wintry mix there. Potential is there for a few inches of snow in the north and a mix of light icing and light snow south. Will continue to monitor. Thursday and Friday look to be dry with high pressure in control again. Went with some low PoPs Saturday as there is potential for another shot of colder air to move in. Temperatures will be cooler than average mid-week, then very cold air will attempt to move in again next weekend. However, models continue to delay the coldest air, so confidence in temperatures at the end of the period remains very low. && .AVIATION /Discussion for 080600z TAF issuance/... Issued at 1145 PM EST Sun Feb 7 2021 IMPACTS: Light snow with MVFR conditions at KLAF currently and lasting for the next few hours. Ceilings at KLAF could bounce between VFR and MVFR 6-12z before settling in at MVFR. VFR at the other sites through the night and much of the day. Snow and MVFR ceilings move in again by the evening. DISCUSSION: A weak wave moving through will keep restrictions in place at KLAF for the next few hours. Could see some bouncing there after that before MVFR ceilings settle back in. KIND could see some brief light snow, but it is unlikely to produce restrictions if it happens. Winds will be light and variable through the night and become northeasterly but remain light through the day. Another wave will approach by the afternoon and bring MVFR clouds and snow overspreading the area. CONFIDENCE: Medium confidence in snow ending in a few hours at KLAF. Medium confidence in no impactful snow elsewhere overnight. Medium confidence in VFR at all sites but KLAF through the night and into the morning. Medium confidence in snow and MVFR ceilings by the evening. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Updike NEAR TERM...CP SHORT TERM...Updike LONG TERM....50 AVIATION...CP
Hazardous weather outlook, Feb 7, 11:17 PM EST, 4 hours 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 1117 PM EST Sun Feb 7 2021 INZ021-028>031-035>049-051>057-060>065-067>072-090430- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 1117 PM EST Sun Feb 7 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: No hazardous weather is expected at this time. Discussion: Light snow showers are possible tonight in northern portions of central Indiana. Accumulations of less than 0.5 inches are possible. Overnight wind chills will range from around -5 northwest to near 10 across the south. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Multiple snow events are possible this upcoming week. The first will arrive Monday afternoon with 1 to 3 inches possible over central Indiana. A second event mid-week could also accumulate some snow. Confidence in snowfall amounts during the mid-week storm is low at this point. While temperatures will continue to be below normal through the week, very cold temperatures could return for next weekend. Ice jams may be possible on a few area rivers later this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
Winter Weather Advisories in Indiana, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.